# SDR CA040804004

- Difficulty date: July 21, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 2,613 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 642790041
- Part serial: 4822
- Condition: Erratic
- Location: Oil Press
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE OIL PRESSURE WAS ERRATIC THEN IT WENT FULLSCALE.  TRANSMITTER REPLACED WITH UNIT FROM FPBA.  NEW ONE ORDERED AND INSTALLED IN PBA.
